Re: birth control and dreams...
The women in my family, myself included always have voilent and bloody dreams before we get our period.. very strange.. but true. So I wouldn't be surprised that a BC pill would cause similar dreams.
I was on Yasmin for 9 months (just stopped using less than two weeks ago) and now that I think about it, I can't remember dreaming up the horror flicks I usually do! I still have very aggressive and stressful dreams at that time of the month.. but that could always be stress related in general.
Hormones do crazy thing to the body i guess!
Did you say you just started taking BC? If so, then maybe your dreams will calm down in a couple weeks, once your body has completely adjusted to the pill. I think it takes about 3 months for your body to be 100% adjusted to the hormones. That could just be my own opinion though.
Until then you can try different relaxing techniques before sleeping.. maybe that will help.-- reading a book (nothing horror or suspence!), camomile tea, try not to go to bed right after watching tv or a movie, even searching the web before bed will keep your brain active when trying to sleep.
Hope you start sleeping easier soon!
Last edited by jen52983; 04-12-2007 at 01:05 PM.